# SDR A6WA200540216

- Difficulty date: June 21, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 7,438 hours, 6,316 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 460.00 ANGLE AT RBL 9 HAS A .5 INCH CRACK.  REMOVED CRACK ANGLE AND INSTALL NEW ANGLE AT RBL 9.  (K)
